Skip to main content
Skip to footer
Staples CEO update and Free Delivery no min

Physicians Care Non Aspirin 500mg Acetaminophen Pain Reliever, 2/Packet, 50 Packets/Box (90016)

Item #: 565186 | Model #: 90016
Physicians Care Non Aspirin 500mg Acetaminophen Pain Reliever, 2/Packet, 50 Packets/Box (90016)
3.38stars - based on13reviews
Get free shipping on your qualifying orders of PhysiciansCare® Extra-Strength Non-Aspirin Tablets, 50 Packets of Two Tablets (90016).
Product ID: 565186
18.27 NewIn stock
$18.27
About this product
Reduce fevers and relieve pain with these 50 packets of Physicians Care extra-strength nonaspirin tablets.

Keep the first aid kit stocked with these nonaspirin pain relievers. Each tamper-evident packet holds two tablets, and they come in a perforated box for neat storage and convenient dispensing. These Physicians Care extra-strength tablets contain 500 milligrams of acetaminophen, and they're coated to make them easy to swallow.

  • Extra-strength non-aspirin pain reliever provides fast relief from various types of body pains
  • Each tablet contains 500 milligrams of acetaminophen, making it easy to select the right dosage
  • Contains 50 individual packets of 2 coated tablets, 100 tablets total
  • Contains no aspirin
  • For the reduction of fever, for the temporarily relief of minor aches and pains associated with headaches, muscular aches, minor pain of arthritis, common cold, toothaches, and menstrual cramps
  • Coated easy-to-swallow tablets
  • Medications are packed in a perforated dispenser box to allow easy access
  • Perfect to grab and go so you have a packet or to on hand